Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have flu, loss of energy, advanced osteoporosis, actonel combi. Injection of Prolia. Help?

Since having the initial injection of Prolia in November last I have had flu like symptoms . I have pharyngitis have no singing voice and generally have very little energy. Prior to having Prolia I was able to walk ,climb mountains and had loads of energy. I will be 67 yrs on the 19th April and was diagnosed with advanced osteoporosis even though I had taken Actonel Combi faithfully and walked and had a good diet
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Denosumab is a fully human monoclonal antibody for the treatment of osteoporosis, treatment-induced bone loss.
The most common side effects include infections of the urinary and respiratory tracts, cataracts, constipation, rashes. and joint pain.
I do not think your symptoms are related to the medication.
Please consult your doctor , get the investigations done to get to the root of your problem.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor